# SDR REXA2021120701079

- Difficulty date: October 18, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690375433
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT TRACK HAS MULTIPLE SPOTS OF CORROSION FROM FS881-FS969.	C/A: REMOVED AND REPLACED SEAT RAIL IAW CRJ 900 SRM 53-31-49-101-001-A02, 53-00-49-201-001-A02, 51/40/11/001/001/A01 AND AMM 53-00-49-000/400-801-A01.
